# SDR MASA2020021300064

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 34,924 hours, 28,745 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Stall Strip
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STALL FAIL IN FLT - DIVERTED.  PLACED ON MEL
